# SDR CA140206001

- Difficulty date: February 5, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,691 hours
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 85217925005
- Condition: Dislodged
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THAT PRIOR TO THE LANDING GEAR RETRACTION, THE FUSELAGE DOORS, CARGO DOOR, MASTER WARNING ANNUNCIATED.  ACFT CLIMBED TO 4000 FT AND DIFFERENTIAL WAS ZERO.  FLIGHT RETURNED TO DEPARTURE AIRPORT WITHOUT INCIDENT.  MAINTENANCE FOUND THE AFT CARGO DOOR HANDLE HAD POPPED OUT.  HANDLE WAS INSPECTED AND RESET THE ACFT DEPARTED WITHOUT FURTHER INCIDENT.
